The Lupus Forum banner

1 - 5 of 5 Posts

·
Registered
Joined
·
631 Posts
Discussion Starter #1
I took my first dose of MTX on Friday at 4:30. By Saturday at 5:00 I felt horrible. I had chills, body aches and felt like I got run over by a mack truck. I woke up Sunday feeling better but as the day has gone I feel worse and worse. I have no stomach upset or vomitting but horrible body aches, even my skin hurts. I also work up coughing on Saturday which I think is a cold but wanted to know if you all experienced this and how long it lasted.
Thanks
 

·
Registered
Joined
·
2,404 Posts
I didn't feel like you, just hot and sick. Maybe you should seek advice in case something else is going on.I hope you feel better soon.
x Lola
 

·
Registered
Joined
·
647 Posts
:( So sorry you aren't feeling well.

My first month of mtx was pretty hard on me with similiar symptoms. It was like I got the flu once a week, and could do nothing but lay in bed.

Good news is it will get better over time, and the goal is to get more good days than bad.

I found that I felt my worse 24hrs after my shot, and at my best 3-4 days after. I now plan accordingly. I take the injection on Wed, plan on taking it easy on Thursday, and have my best good energy days over the weekend.
 

·
The Other Illinois Tammy
Joined
·
1,193 Posts
cj,
I would call the doctor and see if this is something to be concerned about or if you have gotten a virus or cold at about the same time as starting this new medicine, which can happen and makes it all that much harder to want to take the medicine. We never know if it is the medicine or if we have contracted something else lol. I know it is hard but do call the doctor and report the systems, it never hurts to keep them up to date with new things. Let us know how things are going with you.
 

·
Registered
Joined
·
631 Posts
Discussion Starter #5
Thanks so much. I woke up feeling significantly better today but with a cold so guessing that it was a combo of the two hitting me. If I take my next dose and feel the same way then I will definitely call the doctor to find out if it is normal.
 
1 - 5 of 5 Posts
Top